On a comparison of two normal populations

Josef Machek

Aplikace matematiky (1960)

  • Volume: 05, Issue: 3, page 210-215
  • ISSN: 0862-7940

How to cite

top

Machek, Josef. "Test rovnosti kvantilů dvou normálních rozdělení." Aplikace matematiky 05.3 (1960): 210-215. <http://eudml.org/doc/14138>.

@article{Machek1960,
author = {Machek, Josef},
journal = {Aplikace matematiky},
keywords = {statistics},
language = {cze},
number = {3},
pages = {210-215},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Test rovnosti kvantilů dvou normálních rozdělení},
url = {http://eudml.org/doc/14138},
volume = {05},
year = {1960},
}

TY - JOUR
AU - Machek, Josef
TI - Test rovnosti kvantilů dvou normálních rozdělení
JO - Aplikace matematiky
PY - 1960
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 05
IS - 3
SP - 210
EP - 215
LA - cze
KW - statistics
UR - http://eudml.org/doc/14138
ER -

References

top
  1. J. E. Walsh, 10.1214/aoms/1177730298, Annals of Mathematical Statistics 19 (1948), 93. (1948) Zbl0031.37202MR0024105DOI10.1214/aoms/1177730298
  2. B. L. Welch, The generalization of Student's problem when several different population variances are involved;, Biometrika 34 (1947), 28. (1947) Zbl0029.40802MR0019277
  3. N. L. Johnson B. L. Welch, Applications of the non-central t-distribution;, Biometrika 31 (1939), 362. (1939) Zbl0023.14801MR0002072
  4. J. Janko, Statistické tabulky;, Praha 1958. (1958) MR0150924

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.